# SDR SWAA2022051195423

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+18. / [01] REMOVED AND REPLACED NEW BULKHEAD SUPPORT ATTACH ANGLE P/N 149A8109-114 AT BS 847+18 LBL 10 WL 156 PER SRM 51-40-02 AN DWG 149A8102.-;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
